| Model Number |
110-270 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture" against left side device.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device photo analysis: visual analysis of the photographs identified observed red biological tissue in the shell and device rupture.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "rupture" against left side device.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h4, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed opening device in the anterior side assessed as fold flaw opening.Additional observations: observed wear abrasion on the device.Observed creases on the device.Observed stress marks on the device.
Event or Problem Description